# SDR AALA980795

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201820001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, MID-GALLEY WALL MOUNTED EMERGENCY LIGHT ASSEMBLY BROKEN.  REPLACED MID-GALLEY WALL MOUNTED EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
